Translator Disclaimer
2015 Some Hermite--Hadamard type inequalities for the product of two operator preinvex functions
A. Barani, A. G. Ghazanfari
Banach J. Math. Anal. 9(2): 9-20 (2015). DOI: 10.15352/bjma/09-2-2

Abstract

In this paper we introduce operator preinvex functions and establish a Hermite--Hadamard type inequality for such functions. We give an estimate of the right hand side of a Hermite--Hadamard type inequality in which some operator preinvex functions of selfadjoint operators in Hilbert spaces are involved. Also some Hermite--Hadamard type inequalities for the product of two operator preinvex functions are given.

Citation

Download Citation

A. Barani. A. G. Ghazanfari. "Some Hermite--Hadamard type inequalities for the product of two operator preinvex functions." Banach J. Math. Anal. 9 (2) 9 - 20, 2015. https://doi.org/10.15352/bjma/09-2-2

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1310.47018
MathSciNet: MR3296102
Digital Object Identifier: 10.15352/bjma/09-2-2

Subjects:
Primary: 47A63
Secondary: 26D07, 26D15

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 2 • 2015
Back to Top